Log in
Anxiety Support
38,483 members41,286 posts

Anyone?

Does anyone know if these white patches on my finger nails are anything bad or to do with the heart?): It's another thing that scares me a lot which I've noticed the past couple weeks. i dont mean the white milky thing on my middle finger i mean the finger ive circled.

22 Replies
oldestnewest

Are you on any anxiety meds or in therapy? Only reason I ask is I was on Prozac and was really good then I stopped them like an idiot, and now I'm all hypochondriac like. Trust me man your fine and will be fine it's all in our heads. I feel the same way about things at times but we're gonna drive ourselves nuts . The best thing for you is occupy your mind and maybe get into therapy. It will help you , I'm thinking of doing the same honestly.

5 likes
Reply

im on meds but they dont help me obviously but my doctor says its the best med she can give me. im taking therapy soon but i dont see how it will help because i believe im physically ill even though ive been told many times im okay. its the worst thing ive ever had to go through

1 like
Reply

Please listen to the advice of Jmerrick22, he speaks the truth from first hand experience. We can't help ourselves at times jumping from one health issue to another. Jmerrick is right in that it's time for therapy to couple along with your medication. You are on a good med but it takes more than that to guide you in going forward. Take everything positive that you can from the forum and put it to good use. You are never alone. We are all in this together.

4 likes
Reply

:)

2 likes
Reply

Its time to change doctors if she doesnt listen to youbuddy i had a doctor like that but worse he was all for money and i stopped my meds on my own terms and he was pissed that i wanted to stop the sessions he was like why dont we try this pill instead than and i said no these sessions are done and he was like what if we just meet once every other week to see how things are and i said nope he was pissed money was all he cared for

2 likes
Reply

nah she does listen to me, i wouldnt be here without her she just doesnt recommend any other med. ive asked her about a few and she said they would make me feel good for a few hours and then i would be worse. i dont knw what to do anymore

Reply

What med is it ?

Reply

I know exactly how you feel I really do

Reply

I think that's just from the pressure of your nail on the finger..I have them on all of mine and always have(:

1 like
Reply

I agree with what is said above^ but also want you to know that those are normal

1 like
Reply

Nothing bad! I have plenty since I was a child. For us Ricans it means a gift is coming your way. I know superstition but better than believing something is horrifically wrong

2 likes
Reply

I like that HopingCat, Always make a "positive" out of a "negative" xx

I'm hoping things are getting better for you :) Keeping you in my thoughts.

2 likes
Reply

What is a Rican ?

Reply

Puerto Rican

Reply

Duh !! Makes sense. I'm English after all !.

1 like
Reply

Hi ~ sorry you're having so much concern about the white patches on your finger nails ❤️️. These are rather common, though admittedly a bit strange looking when they're on 'your own' fingernails ~ and usually unnoticed when they're on someone else's fingernails..!

The usual causes of these are:

~ an allergic reaction ~ could be something you've eaten, or even handled

~ a fungal infection ~ don't know if you're familiar with the term 'athlete's foot', where there's an infection between the toes, which is itchy and which it's not uncommon to 'pick' at the skin and the infection can appear on your toenails as well as your fingernails 😟

~ damage to the nail-bed of your fingers, which doesn't show up until sometimes weeks later, once the nail had grown quite a bit longer. (Sometimes severe nail-bed damage can show up as blood damage under the fingernail, where less damage can show up as white.

~ you could possibly be deficient in some minerals in your diet.

However, as you are concerned about your heart ~ and you've had good advice about that being highly unlikely ~ what you need to do is go and see your Doctor! ❤️️

However, if you do have an allergy to something ~ or, a fungal infection ~ or a deficiency in some minerals in your diet ~ a good Pharmacist is the person to see, and we're neither Doctors, nor Pharmacists here, unfortunately. ❤️️

We can try to reassure you, regarding concerns about your heart ~ but if we're not able to do that, I repeat, go and see your Doctor. 😳

Is there a history of 'heart problems' in your immediate family, (parents/ siblings/ Grandparents, etc) which has frightened you, and is the reason that you're concerned? ❤️️

IF "none of the above" ~ then the combination of your anti-anxiety meds, and Therapy, is precisely the right direction for you to be going in.

Your medications are for an imbalance in your brain chemistry, and the 'talking therapy' ~ IF you use it ❤️️ ~ will help you tremendously, if you participate in it, and give it a chance! ❤️️

However, if you decide not to go along with the help you're being offered, because you don't think it will work, that will sadly be, because "you" are ensuring that it won't work! 😟

Please don't self-sabotage? ❤️️

In Health, Blessed Be, Barbara xx

2 likes
Reply

Errivbr, believe me when I say nobody in the history of planet Earth has died because they had a white mark on their finger nail. There are just too many people on this forum plus your doctor telling you that anxiety is your problem. One day believe me you will believe us. Probably on your 106th birthday!

Do let us know how it goes when you visit the cardiac specialist.

3 likes
Reply

Is it not just lack of calcium? Xxx that’s what im always lead to believe XX 🤗

Reply

It might be a lack in some type of vitamin

Reply

Hi it's lack of calcium we all get them as they are white patches and can appear on all your nails or just one or a few, no need to stress :) Hope that reassures you :)

Reply

It’s a lack of calcium.

1 like
Reply

Hi the White under your nails it's only Calcium Marks you maybe low in Calcium nothing to worry about, take care

1 like
Reply

You may also like...